按条件检索“1,887”条记录

已选条件: 数据来源: EI × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1861. A discussion on the double wave theory and its applications to description of radiation atoms EI SCOPUS SCIE

作者:Liang, FH

作者机构:[Liang, F] Department of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学A辑(英文版),SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,Vol.44,Issue.3,402-408

资源类型:期刊论文

WOS:000168196900017

1862. Polynomial time algorithms for three-label point labeling CPCI-S EI SCOPUS SCIE

作者:Duncan, R; Qian, JB; Zhu, BH

作者机构:[Duncan, R; Qian, JB; Zhu, BH]Montana State Univ, Dept Comp Sci, Bozeman, MT 59717 USA.;[Duncan, R; Qian, JB; Zhu, BH] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:7th Annual International Conference on Computing and Combinatorics

会议日期:AUG 20-23, 2001

来源:COMPUTING AND COMBINATORICS,2001,Vol.2108,191-200

资源类型:会议论文;期刊论文

WOS:000179960000021

1863. A discussion about the paper \"Deterministic properties container in quantum systems with continuous spectrum\" EI SCOPUS SCIE

作者:Liang, FH

作者机构:[Liang, FH]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:ACTA PHYSICA SINICA,2001,Vol.50,Issue.3,575-576

WOS被引数:1

资源类型:期刊论文

WOS:000167572500040

1864. Existence of solutions for nth order impulsive integro-differential equations in a Banach space CPCI-S EI SCOPUS SCIE

作者:Guo DJ.

作者机构:[Guo, D] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China,

会议名称:3rd World Congress of Nonlinear Analysts Catania

会议日期:JUL 19-26, 2000

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2001,Vol.47,Issue.2,741-752

WOS被引数:21

资源类型:会议论文;期刊论文

WOS:000170625500004

1865. 一类化学反应扩散方程组的数值解法和理论分析 EI SCOPUS

作者:杨青

作者机构:[杨青]山东大学数学院!济南250100

来源:工程数学学报,Gongcheng Shuxue Xuebao/Chinese Journal of Engineering Mathematics,2001,Vol.18,Issue.1,33-38

资源类型:期刊论文

1866. 导数具有公共值集的亚纯函数 EI SCOPUS

作者:吕巍然

作者机构:[吕巍然]山东大学数学系 济南250100

来源:工程数学学报,Gongcheng Shuxue Xuebao/Chinese Journal of Engineering Mathematics,2001,Vol.18,Issue.3,129-132

资源类型:期刊论文

1867. 一类非线性算子方程的迭代求解及应用 EI SCOPUS

作者:徐西安

作者机构:[徐西安]山东大学数学系!250100

来源:工程数学学报,Gongcheng Shuxue Xuebao/Chinese Journal of Engineering Mathematics,2001,Vol.18,Issue.1,119-122+77

资源类型:期刊论文

1868. Implicit-explicit multistep finite element methods for nonlinear convection-diffusion problems EI SCOPUS SCIE

作者:Wei, C

作者机构:[Wei, C]Shandong Univ, Math Teaching & Researching Off, Sch Econ, Jinan 250100, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2001,Vol.17,Issue.2,93-104

WOS被引数:1

资源类型:期刊论文

WOS:000167140400001

1869. Second order integro-differential equations of Volterra type on unbounded domains in Banach spaces EI SCOPUS SCIE

作者:Guo D.

作者机构:[Guo, D] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2000,Vol.41,Issue.3-4,465-476

WOS被引数:12

资源类型:期刊论文

WOS:000087488800012

1870. Problem of eigenvalues of stochastic Hamiltonian systems with boundary conditions EI SCOPUS SCIE

作者:Peng SG.

作者机构:[Peng, S] Sch. of Math. and System Science, Shandong University, 250100, Jinan, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2000,Vol.88,Issue.2,259-290

WOS被引数:7

资源类型:期刊论文

WOS:000088243400006

1871. Minimal nonnegative solutions for nth order integro-differential equations in Banach spaces EI SCOPUS SCIE

作者:Guo, DJ

作者机构:[Guo, DJ]Shandong Univ, Dept Math, Shandong 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2000,Vol.113,Issue.1,55-65

WOS被引数:5

资源类型:期刊论文

WOS:000088033800004

1872. Secure and practical tree-structure signature schemes based on discrete logarithms CPCI-S EI SCOPUS SCIE

作者:Wang, XY; Hui, LC; Chow, KP; Tsang, WW; Chong, CF; Chan, HW

作者机构:[Wang, XY; Hui, LC; Chow, KP; Tsang, WW; Chong, CF; Chan, HW]Univ Hong Kong, Dept Comp Sci & Informat Engn, Hong Kong, Hong Kong, Peoples R China.;[Wang, XY; Hui, LC; Chow, KP; Tsang, WW; Chong, CF; Chan, HW] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:3rd International Workshop on Practice and Theory in Public Key Cryptosystems (PKC 2000)

会议日期:JAN 18-20, 2000

来源:PUBLIC KEY CRYTOGRAPHY,2000,Vol.1751,167-177

资源类型:会议论文;期刊论文

WOS:000165144300012

1873. A fast graph-based alternative wiring scheme for Boolean networks CPCI-S EI SCOPUS SCIE

作者:Wu, YL; Long, WN; Fan, HB

作者机构:[Wu, YL]Chinese Univ Hong Kong, Dept Comp Sci & Engn, Hong Kong, Hong Kong, Peoples R China.;[ Long, WN] Univ Calif Los Angeles, Dept Comp Sci, Los Angeles, CA 90095 USA.;[ Fan, HB] Shandong Univ, Sch Math & Syst, Jinan 250100, Peoples R China.

会议名称:International Technical Conference on Circuits/Systems, Computers and Communications (ITC-CSCC 99)

会议日期:JUL 13-15, 1999

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2000,Vol.E83A,Issue.6,1131-1137

资源类型:会议论文;期刊论文

WOS:000087901300026

1874. Shape control of curve design by weighted rational spline EI SCOPUS

作者:Duan, Qi ;Li, Botang ;Djidjeli, K. ;Price, W.G. ;Twizell, E.H.

作者机构:[Duan, Qi ] Department of Applied Mathematics, Shandong University of Technology, Jinan, 250061, China;[Djidjeli, K. ;Price, W.G. ] Department of Ship Science, University of Southampton, Southampton, SO17 1B, United Kingdom;[Li, Botang ] Department of Mathematics, Shandong University, Jinan, 250011, China;[Twizell, E.H. ] Department of Mathematics and Statistics, Brunel University, Uxbridge, Middlesex, UB8 3PH, United Kingdom

来源:Journal of Applied Mathematics and Computing,1999,Vol.6,Issue.3,537-547

资源类型:期刊论文

1875. Eventual disconjugacy of self-adjoint difference equations EI SCOPUS SCIE

作者:Chen, SZ

作者机构:[Chen, SZ]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,1999,Vol.38,Issue.5-6,117-118

WOS被引数:1

资源类型:期刊论文

WOS:000082180100010

1876. Initial value problems for second-order integro-differential equations in Banach spaces EI SCOPUS SCIE

作者:Guo, DJ

作者机构:[Guo, DJ]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1999,Vol.37,Issue.3,289-300

WOS被引数:10

资源类型:期刊论文

WOS:000080606300002

1877. 一水柠檬酸单晶的激光拉曼光谱 EI SCOPUS SCIE

作者:李丽霞;王继扬;江守礼

作者机构:[李丽霞;王继扬;江守礼]山东大学环境工程系晶体材料国家实验室;[李丽霞;王继扬;江守礼]山东大学数学系

来源:光谱学与光谱分析,SPECTROSCOPY AND SPECTRAL ANALYSIS,1999,Vol.19,Issue.2,21-23

WOS被引数:2

资源类型:期刊论文

WOS:000082639600007

1878. A kind of characteristic-splitting method for convection-dominated parabolic equations EI SCOPUS SCIE

作者:Rui, HX

作者机构:[Rui, HX]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1999,Vol.71,Issue.3,359-367

WOS被引数:1

资源类型:期刊论文

WOS:000080425800006

1879. Method of Upper and Lower Solutions for Second-Order Impulsive Integro-Differential Equations in a Banach Space EI SCOPUS SCIE

作者:Xinzhi Liu;Dajun Guo

作者机构:[Liu, X] Department of Applied Mathematics, University of Waterloo, Waterloo, Ont. N2L 3G1, Canada;[ Guo, D] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,1999,Vol.38,Issue.3-4,213-223

WOS被引数:21

资源类型:期刊论文

WOS:000081855800016

1880. On the Linear Arboricity of Planar Graphs EI SCOPUS SCIE

作者:Jian-Liang Wu

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,1999,Vol.31,Issue.2,129-134

WOS被引数:37

资源类型:期刊论文

WOS:000081261900005

共 95 页, 1,887 条记录

TOP